# SDR SWAA2022050300709

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737
- Aircraft serial: 37037
- Aircraft time: 25,256 hours, 11,536 cycles
- System (JASC): 2565 · Escape Slide
- Part: Rivet
- Condition: Missing
- Location: L1 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE FELL OUT / [01] INSTALLED MISSING RIVET PER SRM 51-40-02.
